American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] M. Pollicott. Analyticity of dimensions for hyperbolic surface diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 3465-3474.
Abstract, references, and article information   
View Article: PDF

[2] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc. 28 (2015) 531-577.
Abstract, references, and article information   
View Article: PDF

[3] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[4] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[5] Katsuhiko Matsuzaki and Yasuhiro Yabuki. No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. Contemporary Mathematics 590 (2013) 125-136.
Book volume table of contents   
View Article: PDF

[6] Hee Oh and Nimish A. Shah. Equidistribution and counting for orbits of geometrically finite hyperbolic groups. J. Amer. Math. Soc. 26 (2013) 511-562.
Abstract, references, and article information   
View Article: PDF

[7] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[8] Philipp Meerkamp and Dierk Schleicher. Hausdorff dimension and biaccessibility for polynomial Julia sets. Proc. Amer. Math. Soc. 141 (2013) 533-542. MR 2996957.
Abstract, references, and article information   
View Article: PDF

[9] Martial R. Hille and Nina Snigireva. Teichm\"{u}ller space for iterated function systems. Conform. Geom. Dyn. 16 (2012) 132-160.
Abstract, references, and article information   
View Article: PDF

[10] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information   
View Article: PDF

[11] John M. Mackay. Assouad dimension of self-affine carpets. Conform. Geom. Dyn. 15 (2011) 177-187. MR 2846307.
Abstract, references, and article information   
View Article: PDF

[12] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information   
View Article: PDF

[13] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information   
View Article: PDF

[14] Ludwik Jaksztas. On the derivative of the Hausdorff dimension of the quadratic Julia sets. Trans. Amer. Math. Soc. 363 (2011) 5251-5291. MR 2813415.
Abstract, references, and article information   
View Article: PDF

[15] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF

[16] Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann. Checking atomicity of conformal ending measures for Kleinian groups. Conform. Geom. Dyn. 14 (2010) 167-183. MR 2660143.
Abstract, references, and article information   
View Article: PDF

[17] John M. Mackay and Jeremy T. Tyson. Ahlfors regular conformal dimension. University Lecture Series 54 (2010) 91-106.
Book volume table of contents
View Article: PDF

[18] John M. Mackay and Jeremy T. Tyson. Gromov hyperbolic groups and spaces and their boundaries. University Lecture Series 54 (2010) 25-47.
Book volume table of contents
View Article: PDF

[19] John M. Mackay and Jeremy T. Tyson. Background material. University Lecture Series 54 (2010) 1-19.
Book volume table of contents
View Article: PDF

[20] John M. Mackay and Jeremy T. Tyson. Conformal gauges and conformal dimension. University Lecture Series 54 (2010) 21-24.
Book volume table of contents
View Article: PDF

[21] John M. Mackay and Jeremy T. Tyson. Sets and spaces of conformal dimension zero. University Lecture Series 54 (2010) 67-78.
Book volume table of contents
View Article: PDF

[22] John M. Mackay and Jeremy T. Tyson. Lower bounds for conformal dimension. University Lecture Series 54 (2010) 49-66.
Book volume table of contents
View Article: PDF

[23] John M. Mackay and Jeremy T. Tyson. Conformal Dimension. University Lecture Series 54 (2010) MR MR2662522.
Book volume table of contents   

[24] John M. Mackay and Jeremy T. Tyson. Gromov--Hausdorff tangent spaces and conformal dimension. University Lecture Series 54 (2010) 79-90.
Book volume table of contents   
View Article: PDF

[25] John M. Mackay and Jeremy T. Tyson. Global quasiconformal dimension. University Lecture Series 54 (2010) 107-129.
Book volume table of contents   
View Article: PDF

[26] Volker Mayer and Mariusz Urbanski. Thermodynamical formalism and multifractal analysis for meromorphic functions of finite order. Memoirs of the AMS 203 (2010) MR 2590263.
Book volume table of contents   

[27] Lasse Rempe and Gwyneth M. Stallard. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010) 1657-1665. MR 2587450.
Abstract, references, and article information   
View Article: PDF

[28] Lasse Rempe. Hyperbolic dimension and radial Julia sets of transcendental functions. Proc. Amer. Math. Soc. 137 (2009) 1411-1420. MR 2465667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Artur Avila and Mikhail Lyubich. Hausdorff dimension and conformal measures of Feigenbaum Julia sets. J. Amer. Math. Soc. 21 (2008) 305-363. MR 2373353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia